# SDR SWAA2022030930815

- Difficulty date: May 22, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N796SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27889
- Aircraft time: 63,820 hours, 37,661 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE LOG PAGE # 0692466. BIRD STRIKE INSP. DAMAGE; DENT AT STA 186; JUST ABOVE STRINGER 24R LAP JOINT. / REF. LOG PAGE # 0692466; REPAIRED DAMAGE @ STA 186 JUST ABOVE STR 24R LAP JOINT IAW EA 190357 P1; P2 & IR; & SWA EA 1-753-34911 REV IR.
